Economics at your fingertips  

Nonparametric regression with long-memory errors

Rohit Deo ()

Statistics & Probability Letters, 1997, vol. 33, issue 1, 89-94

Abstract: The fixed design regression model with long-memory errors is considered. The finite-dimensional asymptotic distributions of the properly normalised kernel estimators of the regression function are shown to be normal when the errors are a linear process.

Keywords: Long; memory; Nonparametric; regression; Kernel; estimators (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-02
Handle: RePEc:eee:stapro:v:33:y:1997:i:1:p:89-94